MAUDE Adverse Event Report: NUVASIVE, INC. COROENT; POLYMERIC SPINAL INTERBODY FUSION CAGE

NUVASIVE, INC. COROENT; POLYMERIC SPINAL INTERBODY FUSION CAGE
Model Number 6080828
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation as it remains in situ.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Coroent peek cage fractured and was replaced during surgery.This event occurred in new zealand.
 
Event or Problem Description
It was reported that a coroent peek cage (8 degree, 28x9x8) broke apart when inserted into the patient.The cage was successfully removed from the inserter and then removed by surgeon in pieces.The surgeon then inserted a new cage and is confident that all of the broken cage has been removed from the patient.
 
Additional Manufacturer Narrative
At the time of investigation, the broken coroent large mp spacer (p/n 6080828) has not been returned.No operative notes, or photographs were provided for review.The clinical specialist reported that the peek cage broke apart when inserted into the patient.It was successfully removed from the inserter and then removed by the surgeon in pieces.The surgeon then inserted a new cage and is confident that all of the broken cage has been removed from the patient.It was reported that the procedure was completed and there was no adverse effect to the patient.Because the part was not returned for evaluation, the complaint was marked non-verifiable.Labeling review: ".Warnings, cautions and precautions the subject device is intended for use only as indicated.The implantation of spinal systems should be performed only by experienced spinal surgeons with specific training in the use of this spinal system because this is a technically demanding procedure presenting a risk of serious injury to the patient.Correct selection of the implant is extremely important.The potential for success is increased by the selection of the proper size of the implant.While proper selection can minimize risks." ".All implants should be used only with the appropriately designated instrument".".Notching, striking, and/or scratching of implants with any instrument should be avoided to reduce the risk of breakage." ".Devices should be inspected for damage prior to implantation.Care should be used during surgical procedures to prevent damage to the device(s) and injury to the patient." dhr review: a dhr review was unable to be performed because the lot number was not provided in the event evaluation report for this complaint.Risk review: review of the associated risk documentation determined the severity and rate of occurrence documented in this reported event do not exceed the post-mitigated severity, and failure mode probability, estimated in the risk management file.Following review, no new risks were identified.Conclusion: labeling, complaint history, and risk reviews were completed with no deficiencies, discrepancies, or adverse trends identified.The event will be used for trend data.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.

Brand Name
COROENT
Common Device Name
POLYMERIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego PA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23053304
Report Number2031966-2025-00124
Device Sequence Number18314298
Product Code MAX
UDI-Device Identifier00887517283429
UDI-Public00887517283429
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryNZ
PMA/510(K) Number
K141665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6080828
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown